A proof of the minimum principle using flows

Robert J. Elliott; Michael Kohlmann; Jack W. Macki

Annales Polonici Mathematici (1990)

  • Volume: 51, Issue: 1, page 141-145
  • ISSN: 0066-2216

How to cite


Robert J. Elliott, Michael Kohlmann, and Jack W. Macki. "A proof of the minimum principle using flows." Annales Polonici Mathematici 51.1 (1990): 141-145. <http://eudml.org/doc/264734>.

author = {Robert J. Elliott, Michael Kohlmann, Jack W. Macki},
journal = {Annales Polonici Mathematici},
keywords = {differential flow; adjoint equation; minimum principle},
language = {eng},
number = {1},
pages = {141-145},
title = {A proof of the minimum principle using flows},
url = {http://eudml.org/doc/264734},
volume = {51},
year = {1990},

AU - Robert J. Elliott
AU - Michael Kohlmann
AU - Jack W. Macki
TI - A proof of the minimum principle using flows
JO - Annales Polonici Mathematici
PY - 1990
VL - 51
IS - 1
SP - 141
EP - 145
LA - eng
KW - differential flow; adjoint equation; minimum principle
UR - http://eudml.org/doc/264734
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.